# SDR ASAA2022081839633

- Difficulty date: August 18, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N270AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44111
- Aircraft time: 18,660 hours, 6,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750241
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H AFT TRANSITION PANEL IS CORRODED. GROUNDED - YES. PERFORMED SURFACE BLEND REMOVED CORROSION, STA 727K+6 - 727L+6 FOUND TO BE OUT OF LIMITS REPAIRED SECTION, ALL OTHER AREAS FOUND TO BE WITHIN LIMITS, RESTORED FINISH IAW B737-900 SRM 53-00-53-2R-5 SRM 53-00-53-1A-2W 6" O .040 R .039 L 6' D .001.
